# SDR UIEA2020021100224

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,696 hours, 17,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH DOME LIGHTS IN AFT COCKPIT INOP.( RELAMPED 2 EA EMERGENCY LIGHT LAMPS IAW B767 AMM 33-51-41. OPS CK GOOD.  )
